# SDR CA020322005

- Difficulty date: March 21, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,654 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Angle
- Part number: 7105907
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE RT VERTICAL STABILIZER FORWARD SPAR ATTACH TO FUSELAGE BULKHEAD, FOUND THE RT DRAG ANGLE CRACKED.
